trying fentanyl duragesic patches,,,,really dizzy!

Discussion in 'Fibromyalgia Main Forum' started by esto1024, Nov 6, 2005.

  1. esto1024

    esto1024 Guest

    was wondering if anyone has tried the duragesic pain patches. i took one about 8 hours ago and i have no pain now but im really tired and dizzy and a little itchy but no rash. is this just getting used to the medication or would it be wise to get this patch off. my dose is the 25 but its really strong and i dont usually get this "high" with vicodin... any feedback would be great,,,thx all
  2. esto1024

    esto1024 Guest

    thx for such a quick reply,,the pain is gone but im just really stoned on this stuff,,,thxfully i have someone to spend the night to watch me but im anxious about being by myself tomorrow,,,any others on this stuff i would appreciate hearing how you all adjusted..
  3. PVLady

    PVLady New Member

    When my mom was given Fentanyl patches she really got confused. She just looked at me a smiled like she did not know what was going on. My mom is age 89, so I am sure that did not help.

    My mom also takes Lortab (similar to Vicodin).

    She is on Lidaderm patches which work better for her.

    You might want to speak with your pharmacist and discuss if your reaction is appropriate. You could also ask about Lidaderm patches, if they are not as strong, and might work.

    My mom says the Lidaderm patches help her more than anything but she can not tolerate Fentanyl patches.
  4. esto1024

    esto1024 Guest

    the lidoderm patches didnt do anything for me,,,but my pharmacist said its strong stuff and will be an adjustment for the first day or so,,she said the problems they warn about are usaully with elderly people,,but i still want to hear from some more people who have tried them for peace of mind
  5. tanyasue

    tanyasue New Member

    My dizziness/stoned feeling only lasted for a few days and then I was fine.

    They have been a total blessing and have helped me be able to work again. I agree with whoever said talk to your doctor. He/she can better evaluate everything according to how you feel and all you have going on in your body.

    ts